SOBOLEV ORTHOGONAL POLYNOMIALS AND SPECTRAL DIFFERENTIAL-EQUATIONS

Cited 5 time in webofscience Cited 0 time in scopus
  • Hit : 197
  • Download : 0
We find necessary and sufficient conditions for a spectral differential equation [GRAPHICS] to have Sobolev orthogonal polynomials of solutions, which are orthogonal relative to the Sobolev (pseudo-) inner product [GRAPHICS] where d mu and d nu are signed Borel measures having finite moments. This result generalizes a result by H. L. Krall, which handles the case when d nu = 0.
Publisher
AMER MATHEMATICAL SOC
Issue Date
1995-09
Language
English
Article Type
Article
Citation

TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.347, no.9, pp.3629 - 3643

ISSN
0002-9947
URI
http://hdl.handle.net/10203/71990
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 5 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0